# SDR A6WA2017021544790

- Difficulty date: February 10, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 31,874 hours, 30,663 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT RECEIVED HYD 3 LOW PRESS CTN MESSAGE, HYD 3 QUANTITY 5 % , HYD 3 PRESS 2000. COMPLIED WITH QRH, HYD 3 B ACMP TURNED ON. UPON LANDING HYD 3 QUANTITY 5% AND PRESSURE 0. INSPECTED AND FOUND HYD PUMP 3A BALL ATTENUATOR LEAKING. REMOVED AND REPLACED HYD PUMP 3A BALL ATTENUATOR O-RINGS IAW AMM 29-12 INSPECTED SYSTEM 3 PRESSURE, RETURN, AND CASE FILTERS NO DEFECTS NOTED. OPS AND LEAK CHECKED GOOD.
